Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco and Quarez, Ronan (2004) Some remarks on the computation of Pythagoras numbers of real irreducible algebroid curves through Gram matrices. Journal of Algebra, 274 (1). pp. 64-67. ISSN 0021-8693

[thumbnail of 12.pdf] PDF
Restringido a Repository staff only

153kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021869303006252




Abstract

We clarify a difficulty that appears in [R. Quarez, J. Algebra 238 (2001) 139] to bound the Pythagoras number of a real irreducible algebroid curve by its multiplicity.


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15167
Deposited On:10 May 2012 08:53
Last Modified:09 Aug 2018 08:03

Origin of downloads

Repository Staff Only: item control page